MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570530
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was to be implanted to the bile duct to treat a stricture measuring approximately 11 mm caused by cancer during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed around (b)(6) 2025.The patient's anatomy was dilated prior to stent placement.Two months post procedure, during a follow up examination, it was found that the stent had migrated into the duodenum.The migrated stent was removed on the same day using forceps.The procedure was then completed using another device of the same type.There were no patient complications reported as a result of the procedure.
 
Additional Manufacturer Narrative
Block e1 initial reported address: (b)(6).Block h6: imdrf device code a010402 captures the reportable event of stent migration.

Brand Name
WALLFLEX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christin lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24119423
Report Number3005099803-2026-00247
Device Sequence Number5941728
Product Code FGE
UDI-Device Identifier08714729764915
UDI-Public(01)08714729764915(17)270310(10)36025782
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570530
Device Catalogue NumberM00570530
Device Lot Number0036025782
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/20/2026
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown